# SDR DALA2024021302116

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,704 hours, 42,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DTE, ER/A 615664-14AD RH LOWER SKIN PANEL CONSISTING OF DENT WITH GOUGES. CORRECTIVE ACTION: REF ERA 615664-14AD FOR REPAIR. (0198442)
